# SDR HEEA967027

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071121540
- Condition: Faulty
- Location: Cockpit Comm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED DISPLAY DIM AND DIFFICULT TO READ IN SUNLIGHT. REPLACED PHOTOCELL V101 P/N 134-05005-0002.  ALSO REPLACED PHOTOCELL LENS P/N 088-0548-00.   REPAIRED.  CHECKED LIGHTING AND TOUCHED UP FACEPLATE.  BENCH CHECK GOOD.
